2020年论文|
当前位置:首页 > 科研 > 学术论文 > 2020年论文
2020年教师发表论文
发表时间:2020-06-04 阅读次数:599次
  1. Chen, Shike; Cai, Zhijie, An improved dynamic model of the vanadium extraction process in steelmaking converters, Applied Sciences-Basel, 2020, vol. 10, no. 1.
  2. Chen, Bo-Yong, Weighted bergman kernel, directional lelong number and john-nirenberg exponent, Journal of Geometric Analysis, 2020, vol. 30, no. 2, 1271-1292.
  3. Chen, Shuxing; Li, Dening, Conical shock waves in supersonic flow, Journal of Differential Equations, 2020, vol. 269, no. 1, 595-611.
  4. Wang, Shufen; Chen, Wenbin; Pan, Hanshuang; 等, Optimal rate convergence analysis of a second order scheme for a thin film model with slope selection, Journal of Computational and Applied Mathematics, 2020, vol. 377.
  5. Chen, Wenbin; Li, Weijia; Luo, Zhiwen; 等, A stabilized second order exponential time differencing multistep method for thin film growth model without slope selection, ESAIM-Mathematical Modelling And Numerical Analysis-Modelisation Mathematique Et Analyse Numerique, 2020, vol. 54, no. 3, 727-750.
  6. Wang, Shufen; Xu, Wei; Han, Weimin; Chen, Wenbin, Numerical analysis of history-dependent variational-hemivariational inequalities, Science China-Mathematics, 2020.
  7. Chen, Xiaoman; Fu, Benyin; Wang, Qin; 等, Equivariant higher-index problems for proper actions and nonpositively curved manifolds, Kyoto Journal of Mathematics, 2020, vol. 60, no. 2, 575-591.
  8. Chen, Xiaoman; Liu, Hongzhi; Yu, Guoliang, Higher rho invariant is an obstruction to the inverse being local, Journal of Geometry and Physics, 2020, vol. 150.
  9. Cheng, Jin; Liu, Jijun, An inverse source problem for parabolic equations with local measurements, Applied Mathematics Letters, 2020, vol. 103.
  10. Chen, Yu; Cheng, Jin; Floridia, Giuseppe; 等, Conditional stability for an inverse source problem and an application to the estimation of air dose rate of radioactive substances by drone data, Mathematics in Engineering, 2020, vol. 2, no. 1, 26-33.
  11. Bao, Gang; Cheng, Jin; Liu, Ji-jun; 等, Preface: Studies on inverse problems with applications: a collection of papers from Chinese scholars, ACTA Mathematicae Applicatae Sinica-English Series, 2020, vol. 36, no. 1, 1-2.
  12. Cheng, Jin; Liu, Yi-kan; Wang, Yan-bo; 等, Unique continuation property with partial information for two-dimensional anisotropic elasticity systems, ACTA Mathematicae Applicatae Sinica-English Series, 2020, vol. 36, no. 1, 3-17.
  13. Cheng, Jin; Ke, Yufei; Wei, Ting, The backward problem of parabolic equations with the measurements on a discrete set, Journal of Inverse And Ill-Posed Problems, 2020, vol. 28, no. 1, 137-144.
  14. Chen, Yu; Cheng, Jin; Jiang, Yu; 等, A time delay dynamic system with external source for the local outbreak of 2019-nCoV, Applicable Analysis, 2020.
  15. Ding, Qing; Zhong, Shiping, The complex 2-sphere in DOUBLE-STRUCK CAPITAL C-3 and Schrodinger flows, Science China-Mathematics, 2020, vol. 63, no. 4, 777-788.
  16. Dong, Yuxin, Eells-sampson type theorems for subelliptic harmonic maps from sub-riemannian manifolds, Journal of Geometric Analysis, 2020.
  17. Zhao, Yi; Fan, Engui, N-soliton solution for a higher-order Chen-Lee-Liu equation with nonzero boundary conditions, Modern Physics Letters B, 2020, vol. 34, no. 4.
  18. Wen, Lili; Zhang, Ning; Fan, Engui, N-Soliton Solution of The Kundu-Type Equation Via Riemann-Hilbert Approach, ACTA Mathematica Scientia, 2020, vol. 40, no. 1, 113-126.
  19. Zhao, Peng; Fan, Engui, Finite gap integration of the derivative nonlinear Schrodinger equation: A Riemann-Hilbert method, Physica D-Nonlinear Phenomena, 2020, vol. 402.
  20. Fu, Jixiang; Liu, Haisheng, Extension formulae on almost complex manifolds, Science China-Mathematics, 2020.
  21. He, Danqing; Hong, Guixiang; Liu, Wei, Dimension-free estimates for the vector-valued variational operators, Forum Mathematicum, 2020, vol. 32, no. 2, 381-391.
  22. Hua, Bobo; Wang, Lili, Dirichlet p-Laplacian eigenvalues and Cheeger constants on symmetric graphs, Advances in Mathematics, 2020, vol. 364.
  23. Chen, Li; Coulhon, Thierry; Hua, Bobo, Riesz transforms for bounded Laplacians on graphs, Mathematische Zeitschrift, 2020, vol. 294, no. 1-2, 397-417.
  24. Korobkov, Mikhail V.; Pileckas, Konstantin; Russo, Remigio, Solvability in a finite pipe of steady-state Navier-Stokes equations with boundary conditions involving Bernoulli pressure, Calculus of Variations And Partial Differential Equations, 2020, vol. 59, no. 1.
  25. Lei, Zhen; Liu, Jie; Ren, Xiao, On the Constantin-Lax-Majda Model with Convection, Communications in Mathematical Physics, vol. 375, no. 1, 765-783.
  26. Wang, Yue; Leugering, Guenter; Li, Tatsien, Exact Boundary Controllability for the Spatial Vibration of String with Dynamical Boundary Conditions, Chinese Annals of Mathematics Series B, 2020, vol. 41, no. 3, 325-334.
  27. Lan, Kunquan; Lin, Wei, Positive Solutions of Elliptic Boundary Value Problems and Applications to Population Dynamics, Journal of Dynamics and Differential Equations, 2020, vol. 32, no. 2, 873-894.
  28. Lu, Shuai; Mathe, Peter; Pereverzev, Sergei, V, Balancing principle in supervised learning for a general regularization scheme, Applied and Computational Harmonic Analysis, 2020, vol. 48, no. 1, 123-148.
  29. Du, Haibo; Wen, Guanghui; Cheng, Yingying; Lu, Wenlian; Huang, Tingwen, Designing Discrete-Time Sliding Mode Controller With Mismatched Disturbances Compensation, IEEE Transactions on Industrial Informatics, 2020, vol. 16, no. 6, 4109-4118.
  30. Liu, Bo; Lu, Wenlian; Jiao, Licheng; 等, Products of Generalized Stochastic Matrices With Applications to Consensus Analysis in Networks of Multiagents With Delays, IEEE Transactions on Cybernetics, 2020, vol. 50, no. 1, 386-399.
  31. Ruan, Hongtao; Luo, Qiang; Palaniyappan, Lena; Lu, Wenlia; 等, Topographic diversity of structural connectivity in schizophrenia, Schizophrenia Research, 2020, vol. 215, 181-189.
  32. Li, Hao; Lu, Zhi, Crossing-changeable braids from chromatic configuration spaces, Science China-Mathematics, 2020.
  33. Mu, Gui; Qin, Zhenyun; Grimshaw, Roger; 等, Intricate dynamics of rogue waves governed by the Sasa-Satsuma equation, Physica D-Nonlinear Phenomena, 2020, vol. 402.
  34. Tan, Kai; Shi, Lei; Yu, Zhou, Sparse sir: optimal rates and adaptive estimation, Annals of Statistics, 2020, vol. 48, no. 1, 64-85.
  35. Duc-Manh Nguyen; Pan, Huiping; Su, Weixu, Existence of closed geodesics through a regular point on translation surfaces, Mathematische Annalen, 2020, vol. 376, no. 1-2, 583-607.
  36. Liu, Lixin; Su, Weixu; Zhong, Youliang, Distance and angles between Teichmuller geodesics, Advances in Mathematics, 2020, vol. 360.
  37. Li, Yunzhang; Shu, Chi-Wang; Tang, Shanjian, An Ultra-Weak Discontinuous Galerkin Method with Implicit-Explicit Time-Marching for Generalized Stochastic KdV Equations, Journal of Scientific Computing, 2020, vol. 82, no. 3.
  38. Liu, Ming-Sheng; Ponnusamy, Saminathan; Wang, Jun, Bohr's phenomenon for the classes of Quasi-subordination and K-quasiregular harmonic mappings, Revista De La Real Academia De Ciencias Exactas Fisicas Y Naturales Serie A-Matematicas, 2020, vol. 114, no. 3.
  39. Wang, Ke; Wang, Libin, Asymptotic stability of the exact boundary controllability of nodal profile for 1D quasi-linear wave equations, Mathematical Methods in The Applied Sciences, 2020, vol. 43. No. 4, 1500-1515.
  40. Cui, Yan; Laurent, Camille; Wang, Zhiqiang, On the observability inequality of coupled wave equations: the case without boundary, ESAIM-Control Optimisation And Calculus of Variations, 2020, vol. 26.
  41. Li, Chunhe; Wang, Zhizhang, The weyl problem in warped product spaces, Journal of Differential Geometry, 2020, vol. 114, no. 2, 243-304.
  42. Zhang, Liping; Wei, Yimin, Randomized core reduction for discrete ill-posed problem, Journal of Computational and Applied Mathematics, 2020, vol. 375.
  43. Li, Chaoqian; Yang, Shaorong; Huang, Hui; Wei, Yimin; 等, Note on error bounds for linear complementarity problems of Nekrasov matrices, Numerical Algorithms, 2020, vol. 83, no. 1, 355-372.
  44. Che, Maolin; Wang, Xuezhong; Wei, Yimin, A Unified Self-Stabilizing Neural Network Algorithm for Principal Takagi Component Extraction, Neural Processing Letters, 2020, vol. 51, no. 1, 591-610.
  45. Miao, Yun; Qi, Liqun; Wei, Yimin, Generalized tensor function via the tensor singular value decomposition based on the T-product, Linear Algebra and Its Applications, 2020, vol. 590, 258-303.
  46. Wang, Xuezhong; Che, Maolin; Wei, Yimin, Neural network approach for solving nonsingular multi-linear tensor systems, Journal of Computational and Applied Mathematics, 2020, vol. 368.
  47. He, Jun; Li, Chaoqian; Wei, Yimin, M-eigenvalue intervals and checkable sufficient conditions for the strong ellipticity, Applied Mathematics Letters, 2020, vol, 102.
  48. Zhang, Liping; Chu, Eric King-Wah; Fan, Hung-Yuan; Wei, Yimin, Small-sample statistical condition estimation of rational Riccati equations, Applied Mathematics Letters, 2020, vol. 103.
  49. Wang, Xuezhong; Che, Maolin; Wei, Yimin, Tensor neural network models for tensor singular value decompositions, Computational Optimization and Applications, 2020, vol. 75, no. 3, 753-777.
  50. He, Jun; Li, Chaoqian; Wei, Yimin, Pseudospectra localization sets of tensors with applications, Journal of Computational and Applied Mathematics, 2020, vol. 369.
  51. Che, Maolin; Qi, Liqun; Wei, Yimin, The Generalized Order Tensor Complementarity Problems, Numerical Mathematics-Theory Methods and Applications, 2020, vol. 13, no. 1, 131-149.
  52. Wang, Xuezhong; Che, Maolin; Wei, Yimin, Global uniqueness and solvability of tensor complementarity problems for H+-tensors, Numerical Algorithms, 2020, vol. 84, no. 2, 567-590.
  53. Qiao, Sanzheng; Wei, Yimin; Zhang, Xuxin, Computing Time-Varying ML-Weighted Pseudoinverse by the Zhang Neural Networks, Numerical Functional Analysis and Optimization, 2020.
  54. Vu Trung Hieu; Wei, Yimin; Yao, Jen-Chih, Notes on the Optimization Problems Corresponding to Polynomial Complementarity Problems, Journal of Optimization Theory and Applications, 2020, vol. 184, no. 2, 687-695.
  55. Wang, Xuezhong; Che, Maolin; Qi, Liqun; Wei, Yimin, Modified gradient dynamic approach to the tensor complementarity problem, Optimization Methods & Software, 2020, vol. 35, no. 2, 394-415.
  56. Miranville, Alain; Wu, Hao, Long-time behavior of the Cahn-Hilliard equation with dynamic boundary condition, Journal of Elliptic and Parabolic Equations, 2020.
  57. Lam, Kei Fong; Wu, Hao, Convergence to equilibrium for a bulk-surface allen-cahn system coupled through a nonlinear robin boundary condition, Discrete and Continuous Dynamical Systems, 2020, vol. 40, no. 3, 1847-1878.
  58. Wang, Hanquan; Cheng, Ronghua; Wu, Xinming, A splitting Fourier pseudospectral method for Vlasov-Poisson-Fokker-Planck system, Computers & Mathematics with Applications, 2020, vol. 79, no. 6, 1742-1758.
  59. Sun, Zhengjie; Wu, Zongmin; Gao, Wenwu, An iterated quasi-interpolation approach for derivative approximation, Numerical Algorithms, 2020.
  60. Wu, Zongmin; Zhou, Xuan, Polynomial convergence order of stochastic Bernstein approximation, Advances in Computational Mathematics, 2020, vol. 46, no. 1.
  61. Luo, Jun-Hen; Xiao, Ti-Jun, Decay rates for second order evolution equations in hilbert spaces with nonlinear time-dependent damping, Evolution Equations and Control Theory, 2020, vol. 9, no. 2, 359-373.
  62. Liang, Jin; N'guerekata, G. M.; Xiao, Ti-Jun, Alpha similar to l relatively dense sets and weighted pseudo almost periodic phenomenon, Proceedings of The American Mathematical Society, 2020, vol. 148, no. 2, 687-696.
  63. Chen, Xinxing; Xie, Jiansheng; Zhao, Minzhi, Asymptotic entropy of the ranges of random walks on discrete groups, Science China-Mathematics, 2020.
  64. He, Xiaokai; Wong, Leong-Fai; Xie, Naqing, On limit behavior of quasi-local mass for ellipsoids at spatial infinity, Communications in Theoretical Physics, vol. 72, no. 1.
  65. Chen, Cui; Wang, Ya-Nan; Yan, Jun, Convergence of the viscosity solution of non-autonomous Hamilton-Jacobi equations, Science China-Mathematics, 2020.
  66. Jin, Liang; Wang, Lin; Yan, Jun, A representation formula of viscosity solutions to weakly coupled systems of Hamilton-Jacobi equations with applications to regularizing effect, Journal of Differential Equations, 2020, vol. 268, no. 5, 2012-2039.
  67. He, Xiaolong; Yuan, Xiaoping, Construction of quasi-periodic solutions for delayed perturbation differential equations, Journal of Differential Equations, 2020, vol. 268, no. 12, 8026-8061.
  68. Zhao, Lingzhi; Sun, Yongzheng; Dai, Haifeng; Zhao, Donghua, Stochastic fixed-time consensus problem of multi-agent systems with fixed and switching topologies, International Journal of Control, 2020.
  69. Zhang, Guohua, Local variational principle concerning entropy of a sofic group action (vol 262, pg 1954, 2012), Journal of Functional Analysis, 2020, vol. 278, no. 3.
  70. Lin, Lin; Xu, Fang; Zhang, Qi, The Link between Stochastic Differential Equations with Non-Markovian Coefficients and Backward Stochastic Partial Differential Equations, ACTA Mathematica Sinica-English Series, 2020.
  71. Wu, Xiaochun; Zhang, Yongqian, The well-posedness of bipolar semiconductor hydrodynamic model with recombination-generation rate on the bounded interval, Applicable Analysis, 2020, vol. 99, no. 7, 1085-1109.
  72. Zhang, Yunxin, Optimization of Stochastic Thermodynamic Machines, Journal of Statistical Physics, 2020, vol. 178, no. 6, 1336-1353.
  73. Xu, Xining; Zhang, Yunxin, Mean velocity and effective diffusion constant for translocation of biopolymer chains across membrane, Journal of Statistical Mechanics-Theory and Experiment, 2020, vol. 2020, no. 2.

Copyright © |2012 复旦大学数学科学学院版权所有 沪ICP备042465  

电话:+86(21)65642341 传真:+86(21)65646073